Doctor insights on:
Causes Of Facial Flushing
Will increasing dosages of salbutamol and symbicort (budesonide and formoterol) cause facial flushing. ?
It's possible, yes: Norco (hydrocodone and acetaminophen) is a hydrocodone/acetaminophen combination. The hydrocodone is the opiate portion which metabolizes into morphine in the body. Both compounds (hydrocodone and morphine) are known to cause histamine release from cells that reside in your skin, called mast cells. They are also responsible for allergic reactions that cause skin itching and redness. ...Read moreSee 1 more doctor answer
Rare symptoms: Usually not, but can happen.Get a more detailed answer ›
What could cause chronic and daily episodes of facial flushing (skin hot and painful but only a little red) with a mild fever (~99.5) and nausea?
99.5: Time to see your primary doctor!Get a more detailed answer ›
Random periods of...
Moments of blurriness in eyes
Waking up w/ numbness and tingling
Dragging foot causes falls
My husband has had a fever, facial flushing, and body aches on and off for three weeks. What could this be?
It could be time...: to get him to a physician, UC clinic or ER for evaluation and treatment- why would either of you wait 3 weeks and then write an online question: get medical attention-TODAY! ...Read more
- Talk to a doctor live online for free
- Norco cause facial flushing
- Causes of facial flushing in women
- Causes of facial flushing in men
- Ask a doctor a question free online
- Extreme facial flushing
- Facial flushing and sweating
- Facial flushing symptom
- What is facial flushing?
- Talk to a dermatologist online